Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Simple real rank zero algebras with locally Hausdorff spectrum


Author: Ping Wong Ng
Journal: Proc. Amer. Math. Soc. 134 (2006), 2223-2228
MSC (2000): Primary 46L35
Published electronically: March 14, 2006
MathSciNet review: 2213694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{A}$ be a unital, simple, separable $ C^*$-algebra with real rank zero, stable rank one, and weakly unperforated ordered $ K_0$ group. Suppose, also, that $ \mathcal{A}$ can be locally approximated by type I algebras with Hausdorff spectrum and bounded irreducible representations (the bound being dependent on the local approximating algebra). Then $ \mathcal{A}$ is tracially approximately finite dimensional (i.e., $ \mathcal{A}$ has tracial rank zero).

Hence, $ \mathcal{A}$ is an $ AH$-algebra with bounded dimension growth and is determined by $ K$-theoretic invariants.

The above result also gives the first proof for the locally $ AH$ case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L35

Retrieve articles in all journals with MSC (2000): 46L35


Additional Information

Ping Wong Ng
Affiliation: Department of Mathematics and Statistics, University of New Brunswick, Fredericton, New Brunswick, Canada E3B 5A3
Address at time of publication: The Fields Institute for Research in Mathematical Sciences, 222 College Street, Toronto, Ontario, Canada M5T 3J1
Email: pwn@erdos.math.unb.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-06-07916-0
PII: S 0002-9939(06)07916-0
Received by editor(s): November 21, 2003
Received by editor(s) in revised form: June 23, 2004
Published electronically: March 14, 2006
Communicated by: David R. Larson
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.